Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 13, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Apr 10, 2011, 6:13 PM CDT for Ashland County, Iron County, Price County, Wisconsin. It was in force for 19 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2011, 6:13 PM CDT (23:13 UTC)
- Expired
- Apr 10, 2011, 6:32 PM CDT
- In force
- 19 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashland County, WI, Iron County, WI, Price County, WI
The radar
The Duluth radar (KDLH), 161 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:40 PM CDT | HAIL 0.88 | Park Falls, WI | |
| Apr 10, 6:40 PM CDT | HAIL 1 | 4 W Park Falls, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:19 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
976
WUUS53 KDLH 102313
SVRDLH
WIC003-051-099-102345-
/O.NEW.KDLH.SV.W.0013.110410T2313Z-110410T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ASHLAND COUNTY IN NORTHWEST WISCONSIN...
IRON COUNTY IN NORTHWEST WISCONSIN...
NORTHWESTERN PRICE COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 645 PM CDT
* AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES EAST OF LORETTA...OR 10 MILES WEST OF PARK FALLS...AND MOVING
NORTHEAST AT 75 MPH.
AT 610 PM CDT...A SPOTTER 5 MILES WEST OF PARK FALLS REPORTED A
WALL CLOUD WITH THIS STORM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GLIDDEN AROUND 620 PM CDT.
IRON BELT AROUND 635 PM CDT.
VAN BUSKIRK...HURLEY...GILE AND MONTREAL AROUND 640 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHWESTERN WISCONSIN.
LAT...LON 4587 9068 4598 9068 4598 9076 4652 9027
4652 9022 4649 9018 4634 9010 4632 8995
4629 8991 4624 8991 4583 9060
TIME...MOT...LOC 2312Z 216DEG 65KT 4598 9060
WIND...HAIL 60MPH 1.00IN
$$
LAMERS2 follow-up statements
398
WWUS53 KDLH 102323
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
623 PM CDT SUN APR 10 2011
WIC099-102332-
/O.CAN.KDLH.SV.W.0013.000000T0000Z-110410T2345Z/
PRICE WI-
623 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PRICE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVER THE NEXT
SEVERAL HOURS.
LAT...LON 4602 9066 4652 9027 4652 9022 4649 9018
4634 9010 4632 8995 4629 8991 4624 8991
4598 9046
TIME...MOT...LOC 2322Z 216DEG 65KT 4612 9044
$$
WIC003-051-102345-
/O.CON.KDLH.SV.W.0013.000000T0000Z-110410T2345Z/
IRON WI-ASHLAND WI-
623 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ASHLAND AND CENTRAL IRON COUNTIES UNTIL 645 PM CDT...
AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BUTTERNUT...OR 9 MILES NORTH OF PARK FALLS...MOVING NORTHEAST AT 75
MPH.
THIS STORM HAS A HISTORY OF PRODUCING A WALL CLOUD IN NORTHWEST
PRICE COUNTY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
VAN BUSKIRK...HURLEY...GILE AND MONTREAL AROUND 640 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4602 9066 4652 9027 4652 9022 4649 9018
4634 9010 4632 8995 4629 8991 4624 8991
4598 9046
TIME...MOT...LOC 2322Z 216DEG 65KT 4612 9044
WIND...HAIL 60MPH 1.00IN
$$
LAMERS664
WWUS53 KDLH 102332
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
632 PM CDT SUN APR 10 2011
WIC003-051-102343-
/O.CAN.KDLH.SV.W.0013.000000T0000Z-110410T2345Z/
IRON WI-ASHLAND WI-
632 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ASHLAND AND
CENTRAL IRON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
LAT...LON 4602 9066 4652 9027 4652 9022 4649 9018
4634 9010 4632 8995 4629 8991 4624 8991
4598 9046
TIME...MOT...LOC 2333Z 216DEG 65KT 4628 9026
$$
LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:29 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 10, 2:29 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 229 PM CDT SUN APR 10 2011 .DISCUSSION... SHORT TERM CONCERN ON EXPECTED CONVECTION ALONG TRIPLE PT/WARM FRONT LINGERING OVER THE SRN ZONES OF THE DLH CWA THIS AFTERNOON/EVENING. AT 200 PM CONDITIONS IN THE WARM SECTOR RANGED FROM 72/60 AT KRZN...TO 75/59 AT KHYR...AND 73/59 AT KPBH. LOCATIONS NEAR LAKE SUPERIOR...ON THE NORTH SIDE OF THE WARM FRONT...WERE REPORTING GUSTY NE WINDS AND A MARINE INFLUENCE RESULTING IN AREAS OF DENSE FOG AND TEMPERATURES STRUGGLING TO REACH THE MIDDLE 40S. NO SIGNIFICANT CHANGES TO DAYS 1-3 FCST. ONLY MINOR ADJUSTMENTS TONIGHT FOR QPF IN LINE WITH LATEST HIGH- RES MODELS. THE 12Z WRF-NMM APPEARS TO HAVE BEST HANDLE ON CONVECTION AS IT WAS THE ONLY HIGH RES SOLUTION THAT PICKED UP ON THE MCS THAT DEVELOPED NEAR WALKER/CASS LAKE THIS MORNING AND TRACKED ACROSS THE IRON RANGE/BOUNDARY WATERS REGION OF NE MN...CONTINUING OVER ONTARIO. ALTHOUGH A SPARSELY POPULATED AREA...THERE WERE SEVERAL REPORTS OF SIGNIFICANT WIND DAMAGE WITH THE STORM. THE WRF-NMM SIMULATED REFLECTIVITY SUGGESTS CONVECTION INCREASES RAPIDLY IN COVERAGE NEAR THE SFC LOW/PINE COUNTY...AROUND 21-22Z THEN SPREADS EAST OVER WISCONSIN THROUGH THE EVENING AS THE SFC LOW LIFTS NE INTO BAYFILED/ASHLAND COUNTY...AND EXITS OVER ERN LAKE SUPERIOR/ONTARIO BY MON MORNING. RAIN...HEAVY AT TIMES...WILL BE FOUND ON THE BACK SIDE OF THE LOW OVERNIGHT...TAPPERING OFF AFTER MIDNIGHT. WED THRU SUN... LOOKS LIKE A WET PD SETTING UP FOR MOST OF THE WEEK WITH SLGT OR LOW CHC POPS ALMOST EVERY DAY...ESPCLY OVR THE SRN ZONES. PD STARTS OUT WITH A CFNT PUSHING THRU OUR CWA WED/WED NITE/THU. POPS DIMINISH FROM NW TO SE DURING THIS PD...WITH A MENTION OF A RA/SN DURING THE OVNGT HRS. THE FRONT BECMS QSTNRY THU/THU NITE...THEN BEGINS TO MIGRATE BACK TO THE N AS A WFNT CONNECTED TO A STRONG SFC LOW THAT DEVELOPS OVR THE SRN PLAINS. THE MODELS HAVE COME INTO MUCH BETTER AGMT FOR THE THU-SUN PD ON POSITION AND TRACK OF THE LOW. SOME OF THE REMAINING UNCERTAINTY INVOLVES THE STRENGTH OF THE HIGH OVR CN FRI/SAT. DRY NERLY FLOW OUT OF SUCH HIGHS HAVE HISTORICALLY LIMITED THE NWD PUSH OF MSTR/PRECIP AS THE SFC LOW MOVES NEWD TWRD THE CENT GRT LKS. FOR NOW...SLGT POPS IN THE NW INCRSG TO CHC POPS OVR THE SE SEEMED PRUDENT. LEFT SUN DRY AS HIGH PRESS REPLACES THE LOW. WITH NO STRONG PUSH OF WARM AIR DURING THE PD...DO NOT EXPECT ANY SIG WARMUPS. KEPT HIGHS GENERALLY IN THE 40S AND LOWS IN THE 20S OR LOWER 30S. MENTIONED SN OR A RA/SN MIX FOR EACH NIGHT TIME PD. .PREV DISCUSSION... /ISSUED 100 PM CDT SUN APR 10 2011/ AVIATION...UPDATE FOR 18Z TAFS IFR CONDITIONS OR BELOW WILL CONT FOR THE REST OF THE AFTN/EVE AS LOW PRESS SYSTEM MOVES FROM SWRN MN TO CENT LK SUP BY MIDNIGHT. AREAS OF FG AND SCT SHRA WILL BE COMMON AT ALL TAF SITES. SOME STORMS COULD BE SVR THIS EVE...ESPCLY OVR NWRN WI. LOOK FOR CIG/VSBY TO IMPROVE OVNGT AND MON MRNG AS HIGH PRESS AND DRIER AIR MOVE INTO THE REGION FROM THE W. STRONG GUSTY NWLY WINDS WILL CONT THRU THE REST OF THE TAF PD...GRADUALLY SUBSIDING MON AFTN. && .POINT TEMPS/POPS... DLH 36 52 31 59 / 70 20 10 10 INL 34 52 30 61 / 80 10 10 10 BRD 38 56 34 65 / 70 10 10 10 HYR 43 54 31 65 / 70 40 10 10 ASX 40 55 33 63 / 80 60 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...GRANING EXTENDED/AVIATION....04
Hazardous weather outlook, Apr 10, 6:41 AM CDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 641 AM CDT SUN APR 10 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-111030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 641 AM CDT SUN APR 10 2011 ...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WEAK SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DIMINISH IN INTENSITY THIS MORNING. THEN...IN THE AFTERNOON ADDITIONAL SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE UPPER MIDWEST...INITIALLY OVER THE EASTERN SECTIONS OF MINNESOTA AND SOUTHWEST WISCONSIN IN THE EARLY AFTERNOON. THESE STORMS WILL MOVE TO THE NORTH AND EAST THROUGH THE AFTERNOON AND AFFECT THE EASTERN HALF OF THE DULUTH FORECAST AREA...MAINLY EAST OF A LINE FROM BRAINERD TO ELY. SOME OF THESE STORMS COULD BECOME SEVERE...WITH THE GREATEST CHANCE OVER THE WISCONSIN COUNTIES. THE MAIN THREAT THIS AFTERNOON AND EARLY THIS EVENING WILL BE TORNADOES...LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL. AREA RIVERS...ALONG WITH SMALL CREEKS AND STREAMS...AND URBAN AREAS PRONE TO FLASH FLOODING WILL BE AT RISK OF FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. LSZ121-140>148-111030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 641 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TENTINGER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Apr 10, 4:56 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 456 PM CDT SUN APR 10 2011 WIZ001-002-102215- BAYFIELD-DOUGLAS- 456 PM CDT SUN APR 10 2011 ...STRONG STORM APPROACHING IRON RIVER... AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTH OF BRULE...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 50 MPH... * THE THUNDERSTORM WILL BE NEAR... BRULE BY 510 PM... IRON RIVER BY 515 PM... LAT...LON 4667 9154 4657 9127 4623 9157 4632 9180 GRANING
Special weather statement, Apr 10, 5:04 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
504 PM CDT SUN APR 10 2011
MNZ012-020-102230-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/NORTH SHORE-
504 PM CDT SUN APR 10 2011
...STRONG STORM OVER LAKE SUPERIOR APPROACHING SILVER BAY...
AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF TWO HARBORS...MOVING NORTHEAST
AT 40 MPH.
THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...WIND GUSTS
AROUND 40 MPH...AND BRIEF HEAVY DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
CASTLE DANGER BY 515 PM...
SILVER BAY AND BEAVER BAY BY 525...
LAT...LON 4738 9113 4731 9120 4712 9145 4707 9156
4701 9163 4695 9176 4747 9139
GRANINGSpecial weather statement, Apr 10, 5:22 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
522 PM CDT SUN APR 10 2011
WIZ002-003-008-102300-
ASHLAND-BAYFIELD-SAWYER-
522 PM CDT SUN APR 10 2011
...STRONG THUNDERSTORM MOVING TOWARDS ASHLAND COUNTY...
AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR CHIPPEWA LAKE...MOVING NORTHEAST
AT 65 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS.
* THE THUNDERSTORM WILL BE NEAR...
CLAM LAKE AND NAMEKAGON BY 535 PM...
MORSE BY 550 PM...
MELLEN AND HIGH BRIDGE BY 555 PM...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
THIS STORM IS APPROACHING SEVERE LEVELS. BE ALERT FOR ANY WARNINGS.
LAT...LON 4597 9136 4653 9077 4633 9054 4625 9055
4625 9045 4623 9045 4585 9116
LAMERSLocal storm report, Apr 10, 5:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
558 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL MARENGO 46.42N 90.82W
04/10/2011 E1.75 INCH ASHLAND WI TRAINED SPOTTER
GOLF BALLS IF NOT BIGGER.
&&
SGOHDELocal storm report, Apr 10, 6:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
607 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL ODANAH 46.60N 90.68W
04/10/2011 M1.25 INCH ASHLAND WI TRAINED SPOTTER
&&
SGOHDELocal storm report, Apr 10, 6:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
612 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL ODANAH 46.60N 90.68W
04/10/2011 M1.75 INCH ASHLAND WI TRAINED SPOTTER
&&
SGOHDEThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 10:12 PM CDT | Special Weather Statement | DLH | Price | 33 min |
| Apr 9, 10:42 PM CDT | Special Weather Statement | DLH | Sawyer | 63 min |
| Apr 9, 11:34 PM CDT | Special Weather Statement | DLH | Iron | 41 min |
| Apr 9, 11:47 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 28 min |
| Apr 9, 11:55 PM CDT | Special Weather Statement | DLH | Ashland | 35 min |
| Apr 10, 12:15 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield | 60 min |
| Apr 10, 12:24 AM CDT | Special Weather Statement | DLH | Douglas | 51 min |
| Apr 10, 12:36 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 39 min |
| Apr 10, 2:16 AM CDT | Special Weather Statement | DLH | Bayfield, Douglas | 59 min |
| Apr 10, 3:05 AM CDT | Special Weather Statement | DLH | Bayfield | 25 min |
| Apr 10, 4:03 PM CDT | Special Weather Statement | DLH | Price, Sawyer, Washburn | 12 min |
| Apr 10, 4:17 PM CDT | Special Weather Statement | DLH | Douglas | 28 min |
| Apr 10, 4:56 PM CDT | Special Weather Statement | DLH | Douglas | 19 min |
| Apr 10, 5:01 PM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 44 min |
| Apr 10, 5:22 PM CDT | Special Weather Statement | DLH | Sawyer | 38 min |
| Apr 10, 5:37 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron, Sawyer | 38 min |
| Apr 10, 5:40 PM CDT | Severe Thunderstorm Warning | DLH | Price | 35 min |
| Apr 10, 5:49 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield | 26 min |
| Apr 10, 5:56 PM CDT | Tornado Warning | DLH | Ashland | 19 min |
| Apr 10, 6:17 PM CDT | Severe Thunderstorm Warning | DLH | Ashland | 28 min |
| Apr 10, 6:33 PM CDT | Special Weather Statement | DLH | Ashland | 27 min |
| Apr 10, 6:44 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.